# SDR CA020205007

- Difficulty date: February 4, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Boeing 727260
- Aircraft time: 37,204 hours, 18,944 cycles
- Engine: Pwa JT8D17
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Hinge Pin
- Part number: 6914410
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF HORIZONTAL STABILIZER HINGE PINS, FOUND THE RT SIDE OUTER PIN THREADS AND THREAD RELIEF AREA CORRODED.  THE OUTER AND INNER PINS WILL BE REPLACED PRIOR TO NEXT FLIGHT.
